The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 4, Issue 1, 2007

 

 

Art No.
 
Title Author (s)

1

Numerical Studies on Dynamical Systems Method for Solving Ill-posed Problems with Noise

 

N. H. Sweilam and A. M. Nagy

2

Reconstruction of Discontinuities of Functions Given Noisy Data

 

Eric D. Mbakop

3

A Wallis Type Inequality and a Double Inequality for Probability Integral

 

Jian Cao, Da-Wei Niu and Feng Qi

4

Generalized Hypergeometric Functions Defined on the Class of Univalent Functions

 

N. Marikkannan, A. Gangadharan and C. Ganesamoorthy

5

Existence of solutions for Neutral Stochastic Functional Differential Systems with Infinite Delay in Abstract Space

 

P. Balasubramaniam, A. V. A. Kumar and S. K. Ntouyas

6

Salagean-type Harmonic Univalent Functions with Respect to Symmetric Points

 

R. A. Al-Khal and H. A. Al-Kharsani

7

Komatu Integral Transforms of Analytic Functions Subordinate to Convex Functions

 

T. N. Shanmugam and C. Ramachandran

8

Weighted Generalization of the Trapezoidal Rule via Fink Identity

 

S. Kovač, J. Pečarić and A. Vukelić

9

1-type Pseudo-Chebyshev Subspaces in Generalized 2-normed Spaces

 

Sh. Rezapour

10

Necessary and Sufficient Conditions for Uniform Convergence and Boundedness of a General Class of Sine Series

 

Laszlo Leindler

11

A Coefficient Inequality For Certain Subclasses of Analytic Functions Related to Complex Order

 

B. Shruta Keerthi, B. Adolf Stephen and S. Sivasubramanian

12

A New Step Size Rule in Noor's Method for Solving General Variational Inequalities

 

A. Bnouhachem

13

Generalized Quasilinearization Method for the Forced Düffing Equation


 

Ramzi S. N. Alsaedi

14

Product Formulas Involving Gauss Hypergeometric Functions

 

Edward Neuman

15

Generalizations of Hermite-Hadamard's Inequalities for Log-Convex Functions

 

Ai-Jun Li

16

On the Generalized Inverse over Integral Domains

 

Yaoming Yu and Guorong Wang

17

Power and Euler-Lagrange Norms

 

Mohammad Sal Moslehian and John Michael Rassias

18

Iterated Order of Fast Growth Solutions of Linear Differential Equations

 

Benharrat Belaïdi

 


© 2004-2015 Austral Internet Publishing